MAUDE Adverse Event Report: BARD ACCESS SYSTEMS EZ HUBER 22G X 25MM WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS EZ HUBER 22G X 25MM WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code Chemical Exposure (2570)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a leaking infusion set was inconclusive because the implicated device was not returned for evaluation.The product returned for evaluation was one 22ga x 1¿ ez huber safety infusion set.The sample was received in its original sealed packaging.An attempt to infuse water through the sample using a 12ml syringe revealed the sample to be patent to infusion and aspiration with no observed leaks.No leaks were observed during sustained (>15 seconds) hydraulic pressurization of the sample.Microscopic inspection of the sample was unremarkable.No deficiencies were discovered during evaluation of the returned sample; however, the sealed and unused state of the returned sample indicated that it was not the device implicated by the complainant.Consequently this complaint is inconclusive at this time.A lot history review (lhr) of rect0218 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the ez huber needle leaked at the y-site onto the patient during the administration of chemotherapy.

Brand Name
EZ HUBER 22G X 25MM WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8341214
Report Number3006260740-2019-00271
Device Sequence Number2253956
Product Code FPA
UDI-Device Identifier00801741089275
UDI-Public(01)00801741089275
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K071846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberSHG22-100Y
Device Lot NumberRECT0218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2019
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1